# SDR AALA20001908

- Difficulty date: November 19, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT SOCKET AT 9D BROKEN.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT SOCKET ASSEMBLY AT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
